I am 54 years old. I have been diabetic for long years and under insulin. I also suffer from diabetic retinopathy for two years. I did more Avastin injection and laser sessions.
Eight months ago, I had an ischemic stroke just a few months after the injections. My blood pressure was very high. The left gauges are 20%. Better thanks to physiotherapy, I returned as before. Except in the legs the pelvis and purse, erection problem and the rest constipated.
For 100 meters of walking, I am exhausted and tired. At the level of the purse, I have burning sensations. At the level of the pelvis, it hurts if I try to sit on the floor or to turn on the bed. The pains are rather nocturnal than at rest. Same also at the level of the left arms when I press or turn in rotation.
Insulin humalogu mix 25, Insulin lispro mix 25% insulin lispro and 75% insulin lispro protamine suspension.
Approvasac 300 mg/ 5mg 1-0-0.
Fludex (Indapamide) 0-0-1.
Avas-20 (Atorvastatin 20mg) 0-0-1.
Ultracet (Paracetamol 325 mg) 1-0-1.
Welcome to icliniq.com.
I went through your post, you seem to have diabetic neuropathy which is the cause of your erectile dysfunction and easy fatiguability. In addition, there are features of osteoarthritis. Instead of Paracetamol 325 I would suggest sustained-release form like XT Para 1g half tablet twice daily, and neurotropic medicines like a combination of Methylcobalamine with Pregabalin which will improve neuropathic symptoms. Good control of your blood sugar is important to decrease or slow the progression of diabetic complications. Evaluation of cardiac status is important as it may cause easy exhaustion. The x-ray does not show any gross abnormality.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. do not see any reason for you to worry. Let me explain. Delivery is not a single day phenomenon on that end of 10 months. Your body is gradually relaxing, which includes all the muscles, ligaments, joints for that moment of relaxation and expuls... Read fullI have body pain and loose stools even after taking medication for vitamin D deficiency. Why?
.. pain or joint pains, watery motions are some of the side effects of vitamin D. These symptoms can also be seen in thyroid problems or diabetes. You have mentioned that your blood reports are fine, but have you been tested for thyroid and diabetes?... Read fullWhy is there inability to walk or move after a stroke?
She met with ischemic stroke eight years back and she is diabetic and has BP, and seizures (epilepsy) treated with Insulin, and BP suppressants, Atorvastatin, Levetiracetam, Phenytoin (Eptoin) since seven years, but she is no... Read full
Ask your health query to a doctor online?Ask a Rheumatologist Now